RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 2, Pages 135–155 (Mi fpm817)  

This article is cited in 2 scientific papers (total in 2 papers)

Steinberg unitary Lie conformal algebras

A. V. Mikhaleva, I. A. Pinchukb

a M. V. Lomonosov Moscow State University
b Moscow State Region University

Abstract: In this paper, we study Steinberg unitary Lie conformal algebras, which are universal central extensions of unitary Lie conformal algebras. We describe the kernels of these extensions by means of skew-dihedral homology.

Full text: PDF file (520 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 142:2, 1954–1968

Bibliographic databases:

UDC: 512.554

Citation: A. V. Mikhalev, I. A. Pinchuk, “Steinberg unitary Lie conformal algebras”, Fundam. Prikl. Mat., 11:2 (2005), 135–155; J. Math. Sci., 142:2 (2007), 1954–1968

Citation in format AMSBIB
\Bibitem{MikPin05}
\by A.~V.~Mikhalev, I.~A.~Pinchuk
\paper Steinberg unitary Lie conformal algebras
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 2
\pages 135--155
\mathnet{http://mi.mathnet.ru/fpm817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157935}
\zmath{https://zbmath.org/?q=an:1072.17011}
\elib{https://elibrary.ru/item.asp?id=9068344}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 142
\issue 2
\pages 1954--1968
\crossref{https://doi.org/10.1007/s10958-007-0103-8}
\elib{https://elibrary.ru/item.asp?id=13544870}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947396440}


Linking options:
  • http://mi.mathnet.ru/eng/fpm817
  • http://mi.mathnet.ru/eng/fpm/v11/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhalev, I. A. Pinchuk, “Steinberg conformal superalgebras”, J. Math. Sci., 152:2 (2008), 268–273  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. V. Mikhalev, I. A. Pinchuk, “Lifting of automorphisms and derivations of conformal Lie superalgebras to their central extensions”, J. Math. Sci. (N. Y.), 143:4 (2007), 3333–3341  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:282
    Full text:90
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020